×

Found 11 Documents (Results 1–11)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Optimal recovery methods for solutions of the Dirichlet problem that are exact on subspaces of spherical harmonics. (English. Russian original) Zbl 1415.35102

Math. Notes 104, No. 6, 781-788 (2018); translation from Mat. Zametki 104, No. 6, 803-811 (2018).
MSC:  35J05 35J25
PDFBibTeX XMLCite
Full Text: DOI

On the reconstruction of convolution-type operators from inaccurate information. (English. Russian original) Zbl 1209.47035

Proc. Steklov Inst. Math. 269, 174-185 (2010); translation from Trudy Mat. Inst. Steklova 269, 181-192 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software